Volume 4, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Mp-small summands increase knot width

Jacob Hendricks

Algebraic & Geometric Topology 4 (2004) 1041–1044
Bibliography
1 D Gabai, Foliations and the topology of 3–manifolds III, J. Differential Geom. 26 (1987) 479 MR910018
2 D J Heath, T Kobayashi, Essential tangle decomposition from thin position of a link, Pacific J. Math. 179 (1997) 101 MR1452527
3 Y Rieck, E Sedgwick, Thin position for a connected sum of small knots, Algebr. Geom. Topol. 2 (2002) 297 MR1917054
4 M Scharlemann, J Schultens, 3–manifolds with planar presentations and the width of satellite knots, Trans. Amer. Math. Soc. 358 (2006) 3781 MR2218999
5 M Scharlemann, A Thompson, On the additivity of knot width, from: "Proceedings of the Casson Fest", Geom. Topol. Monogr. 7, Geom. Topol. Publ., Coventry (2004) 135 MR2172481
6 A Thompson, Thin position and bridge number for knots in the 3–sphere, Topology 36 (1997) 505 MR1415602